# SDR ABXA20240720140

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,702 hours, 24,945 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Control Panel
- Part number: G7490242
- Part serial: 51457
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,025 hours, 4,439 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT LEFT AND RIGHT TRANSPONDER INOP . A/C RETURNED TO GATE AND MTX GROUNDED A/C .MTX  PERF L AND R ATC TXPNR BITE CHECKS PER AMM 34-53-01, NO DEFECTS NOTED.  REMOVED AND REPLACED ATC CONTROL PANEL PER AMM 34-53-02, A/C RELEASED RVSM COMPLIANT RETURNED A/C TO SERVICE
